Maximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problems

dc.contributor.authorAsfaw, Teffera M.en
dc.contributor.departmentMathematicsen
dc.date.accessioned2017-09-18T09:38:17Zen
dc.date.available2017-09-18T09:38:17Zen
dc.date.issued2016-08-11en
dc.date.updated2017-09-18T09:38:17Zen
dc.description.abstractLet be a real locally uniformly convex reflexive Banach space with locally uniformly convex dual space . Let and be maximal monotone operators. The maximality of the sum of two maximal monotone operators has been an open problem for many years. In this paper, new maximality theorems are proved for under weaker sufficient conditions. These theorems improved the well-known maximality results of Rockafellar who used condition and Browder and Hess who used the quasiboundedness of and condition . In particular, the maximality of is proved provided that , where is a proper, convex, and lower semicontinuous function. Consequently, an existence theorem is proved addressing solvability of evolution type variational inequality problem for pseudomonotone perturbation of maximal monotone operator.en
dc.description.versionPublished versionen
dc.format.mimetypeapplication/pdfen
dc.identifier.citationTeffera M. Asfaw, “Maximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problems,” Abstract and Applied Analysis, vol. 2016, Article ID 7826475, 10 pages, 2016. doi:10.1155/2016/7826475en
dc.identifier.doihttps://doi.org/10.1155/2016/7826475en
dc.identifier.urihttp://hdl.handle.net/10919/78942en
dc.language.isoenen
dc.publisherHindawien
dc.rightsCreative Commons Attribution 4.0 Internationalen
dc.rights.holderCopyright © 2016 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.titleMaximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problemsen
dc.title.serialAbstract and Applied Analysisen
dc.typeArticle - Refereeden
dc.type.dcmitypeTexten

Files

Original bundle
Now showing 1 - 2 of 2
Name:
AAA.2016.7826475.xml
Size:
8.51 KB
Format:
Extensible Markup Language
Loading...
Thumbnail Image
Name:
AAA.2016.7826475.pdf
Size:
592.79 KB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
Name:
license.txt
Size:
1.5 KB
Format:
Item-specific license agreed upon to submission
Description: